MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; SURGICAL SCREWDRIVER, REUSABLE

GLOBUS MEDICAL, INC. CREO MIS; SURGICAL SCREWDRIVER, REUSABLE
Model Number 6134.0185
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the dhrs of the broken drivers cannot be completed at this time as the rep could not provide the lot numbers of the broken parts.Functional/visual inspection could not be completed as the parts were not returned, however, the sales rep was contacted and confirmed that one driver fractured while inserting a locking cap and the other fractured while attempting to remove a locking cap to adjust the position of the rod.The surgery was able to be completed successfully; however, one driver tip remains inside thelocking cap.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.
 
Event or Problem Description
It was reported that the driver tips sheared off when advancing set caps.

Brand Name
CREO MIS
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24369764
Report Number3004142400-2026-00021
Device Sequence Number4812476
Product Code LXH
UDI-Device Identifier00889095178289
UDI-Public00889095178289
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.0185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale
Patient EthnicityHispanic